# SDR SWIA2024031800018

- Difficulty date: March 18, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 41,062 hours, 40,487 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: UKNKNOWN
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT THE 2 DEGREES POSITION. PERFORMED QRH AND LANDED WITH FLAPS AT 2 DEGREES. (FLIGHT 5213 FILED CLOSED)TROUBLESHOT FLAP FAIL PER FIM 27-50-00 REMOVED AND REPLACED PDU IN REFERENCE TO AMM 27-52-01. OPS CHECK GOOD AT THIS TIME AND AIRCRAFT IS GOOD TO GO BACK IN SERVICE.  PLEASE REFERENCE AML 1315401 FOR AD 2009-06-12 COMPLIANCE.
